# SDR SWAA2021071638753

- Difficulty date: December 21, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY DOOR UPPER LIGHT LENS LH SIDE AT PASSENGER CABIN (1 EA) / REPLACED EMERGENCY DOOR UPPER LIGHT LENS LH SIDE AT PASSENGER CABIN (1EA) IAW B737-700 SRM 51-40-02 AND AMM 25-21-20-400-801
